# SDR DALA2022041802653

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 SCRATCH ON FUSELAGE SKIN BTW STA 1380 TO STA 1440 AND STR 26L TO STR 26R. CORRECTIVE ACTION: SUMMARY OF NRC 00043: SCRATCH ON FUSELAGE SKIN BTW STA 1380 TO STA 1440 AND STR 26L TO STR 26R WAS REPAIRED PER PRI 597447-14 REV. 0 AND ERA 598442-14 REV. ORIG. SECTION I: PERMANENT REPAIR. (2196482)
